Annals of Mathematical Modeling

Journal TitleAnnals of Mathematical Modeling 
ISSN2715-7822
DOI PrefixPrefix 10.33292 by
Editor in ChiefSharidan Shafie
PublisherResearch and Social Study Institute
Frequency2 issues per year
Citation AnalysisGoogle Scholar | Garuda

Annals of Mathematical Modeling is a peer-reviewed open-access journal that publishes educational research articles in mathematics education. Every submitted manuscript will be reviewed by at least two peer-reviewers using the double-blind review method.

This journal is published biannually

For the author interested in submitting the manuscript, kindly ­register yourself. The author guidelines can be viewed here, and the manuscript template can be downloaded here

Already have a Username/Password for Annals of Mathematical Modeling go to the login


Journal Homepage Image

Announcements

 

Call For Paper

 

Annals of Mathematical Modeling is a peer-reviewed open-access journal. by Research and Social Study Institute (ReSSI). Before submission please make sure that your paper is prepared using the journal paper Template AMM.

Forthcoming publication schedules which are still open for submission is 2021.

 
Posted: 2019-08-22
 
More Announcements...

Vol 3, No 1 (2021)

Table of Contents

Articles

Jian Xin, (Guangxi Normal University China)
Weizhang Lai, (Guangxi Normal University China)
PDF
12-21
10.33292/amm.v13i1.113 Abstract views : 40 | PDF views : 26
Nur Ilyana Kamis, (Department of Mathematical Sciences, Faculty of Science, Universiti Teknologi Malaysia, 81310 UTM Johor Bahru, Malaysia Malaysia)
Md Faisal Md Basir, (Department of Mathematical Sciences, Faculty of Science, Universiti Teknologi Malaysia, 81310 UTM Johor Bahru, Malaysia Malaysia)
Taufiq Khairi Ahmad Khairuddin, (Department of Mathematical Sciences, Faculty of Science, Universiti Teknologi Malaysia, 81310 UTM Johor Bahru, Malaysia Malaysia)
Lim Yeou Jiann, (Department of Mathematical Sciences, Faculty of Science, Universiti Teknologi Malaysia, 81310 UTM Johor Bahru, Malaysia Malaysia)
PDF
22-31
10.33292/amm.v13i1.100 Abstract views : 60 | PDF views : 72
Simeftiany Indrilemta Lomo, (Faculty of Pharmacy, Ahmad Dahlan University Indonesia)
Endang Darmawan, (Faculty of Pharmacy, Ahmad Dahlan University Indonesia)
Sugiyarto Sugiyarto, (Faculty of Applied Science and Technology, Ahmad Dahlan University Indonesia)
PDF
32-39
10.33292/amm.v1i1.102 Abstract views : 5436 | PDF views : 68
Alhadi Bustamam, (Department of Mathematics, Faculty of Mathematics and Natural Sciences, Universitas Indonesia Indonesia)
Zuherman Rustama, (Department of Mathematics, Faculty of Mathematics and Natural Sciences, Universitas Indonesia Indonesia)
Selly A. A. K, (Department of Mathematics, Faculty of Mathematics and Natural Sciences, Universitas Indonesia )
Nyoman A. Wibawa, (Department of Mathematics, Faculty of Mathematics and Natural Sciences, Universitas Indonesia Indonesia)
Devvi Sarwinda, (Department of Mathematics, Faculty of Mathematics and Natural Sciences, Universitas Indonesia Indonesia)
NadyaAsanul Husna, (Department of Mathematics, Faculty of Mathematics and Natural Sciences, Universitas Indonesia Indonesia)
PDF
40-52
10.33292/amm.v13i1.71 Abstract views : 60 | PDF views : 49